EconPapers    
Economics at your fingertips  
 

ON PHILLIPS PERRON-TYPE TESTS FOR SEASONAL UNIT ROOTS

Jörg Breitung () and Philip Hans Franses

Econometric Theory, 1998, vol. 14, issue 02, 200-221

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466698142032 link to article abstract page (text/html)

Related works:
Working Paper: On Phillips-Perron Type Tests for Seasonal Unit Roots (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:14:y:1998:i:02:p:200-221_14

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-08-20
Handle: RePEc:cup:etheor:v:14:y:1998:i:02:p:200-221_14